# SDR ASAA2016022115614

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 2,396 hours, 800 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOUCHDOWN BOTH FMCS WENT BLANK, THEN RESET.  CDU SHOWED MENU ON BOTH SIDES. ACFT GROUNDED.  TESTED BOTH FMC COMPUTERS IAW FIM 34-61-TASK 801 AND BOTH FMC OPS CHECK GOOD.
